# SDR HEEA078765

- Difficulty date: May 6, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,428 hours
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Skid
- Part number: 206020110103
- Part serial: NA
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SKID ASSY IS CRACKED.
